# SDR UALA2013061304055

- Difficulty date: June 12, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 67,208 hours, 24,789 cycles
- Engine: Pwa PW2040
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Dented
- Location: Rt Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT APU DOOR FWD EDGE MEMBER HAS A DENT 24 INCHES AFT OF FWD EDGE.   REPAIRED RT APU DOOR FWD EDGE IAW SRM 51-70-11.  NDT INSPECTED CUTOUT IAW NTM 51-00-19 AND 16 NO DEFECTS NOTED.
